Facebook Pixel
Q: 

how long does Postinor 2 last in your system

By October 24, 2013 - 11:15am
 
Rate This

I had sex with my bf on the 19th October ,exactly 2 weeks after my period and the condom broke. I took Postinor 2 within 12 hours of the broken condom and i didnt have sex since.The Postinor 2 pill did not bring my period but i am getting slight stomach cramps. Is there any possible chance i can still become pregnant?

Add a Comment65 Comments

EmpowHER Guest
Anonymous

hi, I Had Unprotected Sex On The 29th April, on the 7th day of my menstrual cycle. I wasn't sure if he ejaculated in me so I took postinor 2 on 1st may. My cycle is usually 26 -28 days and today is the 29th. Should I be worried?

May 20, 2017 - 9:37pm
EmpowHER Guest
Anonymous

i had my period on 6-9/5 and i had contact with my bf on 15/5 around 1545hrs and i took P2 on 17/5 around 1300hrs, please tell me is there any possibility that i will get my period on the next month

May 20, 2017 - 8:23am
EmpowHER Guest
Anonymous

Hello, my gf had her period on 11/3-17/3. On 22/3, we had some sexual contact with masturbation, 50 minutes after that i had my dick on her clit but no intercourse or sex, only touched her with my hand which is clean( did not touch my dick ). But for precatuion i had her take p2 in the morning(23/3) she had a heavy bleeding 6 days later for 6 days with cramps (29/3-4/4). She had mild spotting in April (19/4-23/4) brownish colour. This month she had a period (5/5) full flow, with cramps. What is happening, are we safe? Please, i'm very worried

May 11, 2017 - 5:37am
HERWriter Guide (reply to Anonymous)

Hello Anon

From reading your story, there was no reason to take EC at all - the precautions you should be taking are using condoms, not "having her" take this strong hormonal medication for no reason. The side effects, as you wrote above (six days of bleeding and cramps) are very uncomfortable.

This bleeding and her subsequent period are confirmation there is no pregnancy.
Best,
Susan

May 11, 2017 - 12:08pm
EmpowHER Guest
Anonymous

my girlfriend had her period from 11/3-18/3 on the 11th day (22/3) we played around with each others genitals and i ejacuated, peed after. 50 minutes later on that same day i touched her clit with my dick by i did not insert, instead i started fingering her with my dry hand. As percaution she took postinor 2 the next morning (23/3) . 6 days after (29/3) she started having heavy bleeding and cramps, which i would assume is withdrawal bleeding. On april she had mild spoting of brown blood(19/4), but no full periods. On May she had her period, normal flow (5/5) and slight cramps. She's having a hectic life recently with 6hours of less sleep, so she recently told me she's tired and stessed, with headaches sometimes. No other pregnancy symptoms, i'm extremely worried. Is she pregnant? Please help

May 10, 2017 - 10:09pm
EmpowHER Guest
Anonymous

My gf started heavy bleeding with cramping (29/3) six days after taking postinor 2. Then a month later (20/4) she had brown discharge that she usually gets, blood that is left in the vagina cleaned out. On 5th of may she had her period, a full period heavy flow. I'm extremely worried, is she pregnant? Please help

May 10, 2017 - 3:56am
HERWriter Guide (reply to Anonymous)

Hello Anon

This period confirms she is not pregnant.
Susan

May 10, 2017 - 2:23pm
EmpowHER Guest
Anonymous

I had sex with my girl on 27th and 28th of April 2017 and i did not cum in her but she work up and saw blood Stern on her pant on Monday wish is 1st of may.then i gave her postinor 2 and she took the two tablet not knowing she is sopose to take one.please can it still work cause it is after four days she took the drugs

May 2, 2017 - 12:46am
HERWriter Guide (reply to Anonymous)

Hello Anon

P2 - it is fine to take the two pills at once. If you didn't ejaculate in her and she got her period the next day, she didn't need to take it. I assume that's what the bleeding was.

P2 is up to 95% effective.
Susan

May 2, 2017 - 1:12pm
EmpowHER Guest
Anonymous

Hello, good day.. I also got same problem to others, me and my bf did unprotective sex a week after my period and I take postinor 2 after 2days . even my bf say he didnt cum inside. And now its exactly one week and I still didn't seen any sign of side effect. It is or normal?

April 24, 2017 - 11:31pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!